MAUDE Adverse Event Report: ZIMMER BIOMET, INC. NEXGEN ARTICULAR SURFACE; PROSTHESIS KNEE

ZIMMER BIOMET, INC. NEXGEN ARTICULAR SURFACE; PROSTHESIS KNEE
Model Number N/A
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).D10 - medical product: stemmed tibial component catalog # 00598004701 lot # j7532766.Cruciate retaining (cr) femoral component catalog # 00596601502 lot # 66390236.G2: russia.H3: product has not been returned to zimmer biomet.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during the surgery the liner does not snap into the tibial component.Another device was used to complete the surgery.Attempts to obtain additional information have been made; however, no more is available.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g6, h1, h2, h3, h6, h11 reported event was unable to be confirmed due to limited information received from the customer.Device was not returned.Device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
NEXGEN ARTICULAR SURFACE
Common Device Name
PROSTHESIS KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20672552
Report Number0001822565-2024-03554
Device Sequence Number7304358
Product Code JWH
UDI-Device Identifier00889024644502
UDI-Public(01)00889024644502(17)280805(10)66119469
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number90597004010
Device Lot Number66119469
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2024
Supplement Date Received by Manufacturer03/27/2025
Initial Report FDA Received Date11/13/2024
Supplement Report FDA Received Date03/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown